Stephen J. Schueler, M.D.

Overview

Increasing Breathing Difficulty with Exertion and New Numbness in the Legs 24 Causes

The freeMD virtual doctor has found 24 conditions that can cause Increasing Breathing Difficulty with Exertion and New Numbness in the Legs.

Mouse over to view each condition's most common symptoms

There are 2 somewhat common conditions that can cause Increasing Breathing Difficulty with Exertion and New Numbness in the Legs.
  1. Endemic Goiter
  2. Neck Injury
There are 8 uncommon conditions that can cause Increasing Breathing Difficulty with Exertion and New Numbness in the Legs.
  1. AIDS
  2. Hashimoto's Thyroiditis
  3. Hypothyroidism
  4. Multiple Sclerosis
  5. Pernicious Anemia
  6. Scuba Injuries
  7. Spinal Cord Injury
  8. Thyroiditis
There are 14 rare conditions that can cause Increasing Breathing Difficulty with Exertion and New Numbness in the Legs.
  1. Beriberi
  2. Chronic Inflammatory Polyneuropathy
  3. End Stage Renal Disease
  4. Ganglioneuroma
  5. Guillain-Barre Syndrome
  6. Lupus
  7. Medullary Cystic Disease
  8. Multiple Myeloma
  9. Sarcoidosis
  10. Scurvy
  11. Syphilis
  12. Tick Paralysis
  13. Toxoplasmosis
  14. Wegener's Granulomatosis

Last Updated: Sep 20, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.